The perron root of a weighted geometric mean of nonnegative matrices

Elsner L, Johnson CR, Dias Da Silva JA (1988)
Linear and multilinear algebra 24(1): 1-13.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Autor/in
Elsner, LudwigUniBi; Johnson, Charles R.; Dias Da Silva, J. A.
Erscheinungsjahr
1988
Zeitschriftentitel
Linear and multilinear algebra
Band
24
Ausgabe
1
Seite(n)
1-13
ISSN
0308-1087
eISSN
1563-5139
Page URI
https://pub.uni-bielefeld.de/record/1780569

Zitieren

Elsner L, Johnson CR, Dias Da Silva JA. The perron root of a weighted geometric mean of nonnegative matrices. Linear and multilinear algebra. 1988;24(1):1-13.
Elsner, L., Johnson, C. R., & Dias Da Silva, J. A. (1988). The perron root of a weighted geometric mean of nonnegative matrices. Linear and multilinear algebra, 24(1), 1-13. doi:10.1080/03081088808817892
Elsner, L., Johnson, C. R., and Dias Da Silva, J. A. (1988). The perron root of a weighted geometric mean of nonnegative matrices. Linear and multilinear algebra 24, 1-13.
Elsner, L., Johnson, C.R., & Dias Da Silva, J.A., 1988. The perron root of a weighted geometric mean of nonnegative matrices. Linear and multilinear algebra, 24(1), p 1-13.
L. Elsner, C.R. Johnson, and J.A. Dias Da Silva, “The perron root of a weighted geometric mean of nonnegative matrices”, Linear and multilinear algebra, vol. 24, 1988, pp. 1-13.
Elsner, L., Johnson, C.R., Dias Da Silva, J.A.: The perron root of a weighted geometric mean of nonnegative matrices. Linear and multilinear algebra. 24, 1-13 (1988).
Elsner, Ludwig, Johnson, Charles R., and Dias Da Silva, J. A. “The perron root of a weighted geometric mean of nonnegative matrices”. Linear and multilinear algebra 24.1 (1988): 1-13.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:33Z
MD5 Prüfsumme
5eab85cba94557852f9f881c14aa2e93